• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8438
School of Mathematics
  Title:   Some results on the IF-normed spaces
  Author(s):  K. Nourouzi (Joint with F. Lael)
  Status:   Published
  Journal: Chaos, Solitons and Fractals
  Vol.:  37
  Year:  2008
  Pages:   931-939
  Supported by:  IPM
  Abstract:
In this paper, among other results we investigate open mapping, closed graph and uniform boundedness theorems in the IF-normed spaces.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right